# SDR AALA202202112728

- Difficulty date: February 11, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 84,950 hours, 10,457 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CREW REST ENTRY DOOR DIFFICULT TO OPEN OR CLOSE. LUBRICATED DOOR LOCK. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
